MAUDE Adverse Event Report: NOBEL BIOCARE USA INC HEALING ABUTMENT CC NP Ø5X5MM

NOBEL BIOCARE USA INC HEALING ABUTMENT CC NP Ø5X5MM
Model Number 36642
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Codes Failure of Implant (1924); Inflammation (1932)
Date of Event 06/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Implant failed due to part not retained on mating part.

Brand Name
HEALING ABUTMENT CC NP Ø5X5MM
Common Device Name
ABUTMENT
Manufacturer (Section D)
NOBEL BIOCARE USA INC
22725 savi ranch
yorba linda CA 92887 4609
Manufacturer (Section G)
NOBEL BIOCARE USA INC
22725 savi ranch
yorba linda CA 92887 4609
Manufacturer Contact
gayco meel
popeweg 72
venlo 5928 -SC
NL   5928 SC
623202508
MDR Report Key17290729
Report Number2027971-2023-098747
Device Sequence Number12146818
Product Code DZE
UDI-Device Identifier07332747034486
UDI-Public(01)07332747034486(10)13136230(17)250702
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K133731
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/02/2025
Device Model Number36642
Device Catalogue Number36642
Device Lot Number13136230
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/04/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexFemale